# SDR ASAA2013070495473

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 17,073 hours, 5,151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATED DURING TAXI OUT.  ACFT GROUNDED.  NORMAL OPERATIONS RESTORED AFTER COMPLETION OF QRH PROCEDURE.
